# SDR UIEA2020060201195

- Difficulty date: June 2, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,818 hours, 18,982 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START ON THE GROUND.  RESET ECU, OPS CK COMPLIED WITH IAW 49-60-00.
